# SDR UALA2012051102734

- Difficulty date: May 10, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 45,179 hours, 11,706 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DAMAGE DURING LOADING AT APPROX STA 580 CTR LINE OF PIT IN DOORWAY.  CTR GUIDE NO LONGER ATTACHED AND UNDERLYING STRUCTURE HAS DAMAGE.  TWO CRACKS IN STRUCTURE APPROX 6 INCH BY 3 INCH EACH.
